Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Periods irregular. Have grey and dark brown discharge. Pain in lower abdomen. HPT negative. Recommendations?

Hi there,

I have been experiencing gray and dark brown discharge for the past 6 weeks. Tonight the discharge was almost black and stringy. I have had one regular period since having my son 6 and a half months ago. I have now missed 2 periods since. The past few days I have been experiencing a sharp pain in my lower abdomen (around where I suspect my ovary is). Sex has been uncomfortable due to the abdomonal pain. I took a pregnancy test 3 weeks ago and it was negative. Could I have tested too soon? Is it something completely different than pregnancy?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Period can be late or irregular due to breast feeding.
From history ir suggests that you might be having some infection in your genital tract.
Consult Gynaec and get examined and go for treatment as per her advice.
Ok and take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor